# SDR R61A2022052200362

- Difficulty date: May 10, 2022
- Submitted: May 22, 2022
- Operation: Air carrier
- Aircraft: N748YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000677
- Aircraft time: 11,589 hours, 7,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Panel Support
- Part number: 17086131001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FUSELAGE 3 FLOOR STRUCTURE GALLEY SUPPORT FITTING CORRODED BTWN FR 87-88, RBL 22.AAR MX REPLACED  PANEL SUPPORT PN 170-86131-001 IAW SRM 51-43-01. AC REMAINS IN YQG FOR COMPLETION.
